# SDR KNNA2013F00165

- Difficulty date: August 21, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N870AG
- Make and model: Boeing 737-400
- Aircraft serial: 23870
- Aircraft time: 52,255 hours, 41,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT L1 DOOR LOW, INOPERATIVE.
